MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP11
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medical device report (mdr) is being submitted outside the standard 30-day reporting timeframe due to corrective actions taken following a nonconformity identified during an mdsap audit /inspection.
 
Event or Problem Description
This adverse event occurred outside of the u.S.However, as there is a similarly marketed device in the u.S., an mdr is being filed.It was reported that a duramatrix had been mistakenly used in a patient's hand instead of a bone graft.The nurse grabbed the wrong product.Procedure was completed successfully.Surgeon has no concerns provided the graft dissolves and is absorbed into the body.No further adverse patient outcomes/consequences reported.The device was not returned for investigation.The device history and complaint history records were reviewed and confirmed that the device was manufactured to specification.The product labelling and packaging from the reported lot was reviewed and found to be conforming.Per the product's instructions for use, the device is designed for use in cranial or spinal procedures where primary suture closure of the dural defect may not be feasible.If any additional information is provided, the investigation will be reassessed.Product surveillance will continue to monitor for trends.

Brand Name
DURAMATRIX-ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key23794894
Report Number2249852-2025-00064
Device Sequence Number20226647
Product Code GXQ
UDI-Device Identifier00813954021263
UDI-Public(01)00813954021263(17)260831(10)2308031022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberDMOP11
Device Catalogue NumberDMOP11
Device Lot Number2308031022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown